Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 64, NWS Des Moines, IA

July 5, 20164 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 5, 2016, 10:54 PM CDT for 4 counties in Iowa. It was in force for 51 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2016, 10:54 PM CDT (03:54 UTC)
Expired
Jul 5, 2016, 11:45 PM CDT
In force
51 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Sac County, IA

The radar

The Des Moines radar (KDMX), 127 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 11:24 PM CDTTSTM WND DMGLake View, IATREES DOWN ALL AROUND TOWN. ESTIMATED 60-70 MPH WINDS IN THE STORM. REPORT VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.
Jul 5, 11:31 PM CDTTSTM WND DMGCarroll, IASHERIFF REPORTED THAT HALF OF THE CITY OF CARROLL IS WITHOUT POWER AND NUMEROUS CREWS ARE CLEARING 8 FOOT DIAMETER TREES FROM ROADS IN TOWN ALONG WITH DOWNED POWER LINES.
Jul 5, 11:32 PM CDTTSTM WND GST 65Arcadia, IAQUARTER SIZED HAIL AS WELL. .
Jul 5, 11:35 PM CDTTSTM WND GST 583 Wsw Glidden, IA.
Jul 5, 11:40 PM CDTTSTM WND GST 62Lake City, IAMEASURED BY HOME WEATHER STATION.
Jul 5, 11:43 PM CDTTSTM WND GST 693 W Glidden, IA.
Jul 5, 11:50 PM CDTTSTM WND GST 592 Wnw Carroll, IAMEASURED BY IDOT RWIS MESONET SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 10:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4273 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

947 
WUUS53 KDMX 060354
SVRDMX
IAC025-027-047-161-060445-
/O.NEW.KDMX.SV.W.0064.160706T0354Z-160706T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1054 PM CDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN WEST CENTRAL IOWA...
  WESTERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
  CARROLL COUNTY IN WEST CENTRAL IOWA...
  SAC COUNTY IN WEST CENTRAL IOWA...

* UNTIL 1145 PM CDT

* AT 1054 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  DENISON...MOVING NORTHEAST AT 65 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  CARROLL...SAC CITY...LAKE CITY...MANNING...GLIDDEN...LAKE VIEW...
  ODEBOLT...BLACK HAWK LAKE...WALL LAKE...ARCADIA...BREDA...VAIL...
  TEMPLETON...AUBURN...LYTTON...WESTSIDE...KIRON...HALBUR...
  LIDDERDALE AND LANESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4221 9535 4221 9532 4239 9532 4256 9487
      4256 9478 4195 9463 4186 9520
TIME...MOT...LOC 0354Z 241DEG 55KT 4214 9536 

HAIL...1.00IN
WIND...70MPH
 
$$

DONAVON
3 follow-up statements
519 
WWUS53 KDMX 060411
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1111 PM CDT TUE JUL 5 2016

IAC025-027-047-161-060445-
/O.CON.KDMX.SV.W.0064.000000T0000Z-160706T0445Z/
CRAWFORD IA-CALHOUN IA-CARROLL IA-SAC IA-
1111 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN CRAWFORD...WESTERN CALHOUN...CARROLL AND SAC COUNTIES...

AT 1110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF BLACK HAWK LAKE...OR 14 MILES NORTHWEST OF CARROLL...MOVING EAST
AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CARROLL...SAC CITY...LAKE CITY...MANNING...GLIDDEN...LAKE VIEW...
ODEBOLT...BLACK HAWK LAKE...WALL LAKE...ARCADIA...BREDA...VAIL...
TEMPLETON...AUBURN...LYTTON...WESTSIDE...KIRON...HALBUR...LIDDERDALE
AND LANESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4221 9535 4221 9532 4239 9532 4256 9487
      4256 9478 4195 9463 4186 9520
TIME...MOT...LOC 0410Z 249DEG 48KT 4219 9509 

HAIL...1.00IN
WIND...70MPH
 
$$

DONAVON
623 
WWUS53 KDMX 060424
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1124 PM CDT TUE JUL 5 2016

IAC025-027-047-161-060445-
/O.CON.KDMX.SV.W.0064.000000T0000Z-160706T0445Z/
CRAWFORD IA-CALHOUN IA-CARROLL IA-SAC IA-
1124 PM CDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN CRAWFORD...SOUTHWESTERN CALHOUN...CARROLL AND SOUTHERN
SAC COUNTIES...

AT 1123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CARROLL...
MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CARROLL...LAKE CITY...MANNING...GLIDDEN...LAKE VIEW...ODEBOLT...BLACK
HAWK LAKE...WALL LAKE...ARCADIA...BREDA...VAIL...TEMPLETON...
AUBURN...LYTTON...WESTSIDE...KIRON...HALBUR...LIDDERDALE...LANESBORO
AND WILLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4221 9535 4221 9532 4230 9532 4246 9476
      4195 9463 4186 9520
TIME...MOT...LOC 0423Z 260DEG 45KT 4210 9490 

HAIL...1.00IN
WIND...70MPH
 
$$

DONAVON
371 
WWUS53 KDMX 060447
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1147 PM CDT TUE JUL 5 2016

IAC025-027-047-161-060456-
/O.EXP.KDMX.SV.W.0064.000000T0000Z-160706T0445Z/
CRAWFORD IA-CALHOUN IA-CARROLL IA-SAC IA-
1147 PM CDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD...
SOUTHWESTERN CALHOUN...CARROLL AND SOUTHERN SAC COUNTIES HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS STRONG STORMS
REMAIN IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
WEST CENTRAL IOWA.

LAT...LON 4221 9535 4221 9532 4230 9532 4246 9476
      4195 9463 4186 9520
TIME...MOT...LOC 0446Z 241DEG 55KT 4227 9450 

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:53 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jul 5, 6:53 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Des Moines IA
653 PM CDT Tue Jul 5 2016

.SHORT TERM.../Tonight/
Issued at 351 PM CDT Tue Jul 5 2016

Focus for tonight will be on thunderstorm chances and severe
weather chances this evening into the overnight hours. Large
elongated area of low pressure situated to the west/northwest
across central NE/SD/MN. A large amount of instability in place
across the area, however low level lapse rates weak with large cap
in place initially. Dewpoints have risen even higher across the
state with some sites around 80 degrees, with the high surface
moisture expected to continue to pool ahead of the storms this
evening. A few light elevated showers/storms have tried to pop
this afternoon, but cap is just too strong.

Expect majority of activity later this evening. A cluster of
storms has already developed across WC MN and another large
storm across central SD. These storms continue to develop on the
warm front, with further development expected later further SW
along the sfc trough axis into NE. The storms in SD/NE are
expected to connect and grow into a large MCS to move through the
CWA this evening/tonight. Shear is decent, but not excessive and
should sustain the severe threat especially along and north of HWY
20 where deep layer shear greater than 30kts. LLJ to become
oriented into northern/central IA with additional development
possible south and west of the main complex.

PWATS currently around 1.7 inches and are expected to increase to
around 2.0 inches late tonight as moisture transport becomes
oriented directly into the state. The activity is expected to be
progressive to the southeast, therefore the flash flood threat
does appear to be limited. However some brief locally heavy rain
is possible with the large amount of moisture available.

.LONG TERM.../Wednesday through Tuesday/
Issued at 351 PM CDT Tue Jul 5 2016

Main forecast concern remained focused on convective potential
Wednesday night and again Thursday into Thursday evening. Leaned
toward the ECMWF for much of the forecast package as it continues
to be consistent from run-to-run late this week and into the
weekend.

Wednesday into Thursday...Lingering pops across the south to
southeast Wednesday morning with a diminishing MCS in this location.
A break in the thunderstorm chances during the afternoon into the
evening Wednesday before the next overnight convection develops by
around 03z Thursday. ECMWF is slightly slower with the shortwave
and has the strong forcing for ascent between 06-12z Thursday,
while the GFS is roughly 3 hours sooner. Delayed onset of likely
pops Wednesday night until after 06z Thursday, and could possibly
go dry over at least the southeast during the evening tomorrow
night. Again, northern Iowa looks to see the bulk of the
precipitation in the location of the best moisture convergence.
Main threat will be heavy rain with warm layer clouds depths
around 14kft, PWATs 1.5 to near 2.0 inches, and fairly steep mid-
level lapse rates. Severe threat remains minimal as the low level
shear remains weak, even though deep layer shear looks viable for
updraft sustainability. Plus with decent amount CAPE developing
Wednesday, cannot rule out some elevated hail producers over
western to northern portions of the forecast area.

A potent 500mb trough and associated front will move across the
state beginning late in the afternoon Thursday over the northwest
and then pushes east-southeast Thursday evening. ECMWF is slightly
further south with the QPF bullseye and the strongest forcing, but
the NAM/GFS/ECMWF are in decent agreement with timing. Strong vort
max and deepening low pressure throughout the day Thursday with
potent 0-6km shear nearing 50 knots, 0-1km and 0-3km bulk shear in
the 20-30 knot range, and a good amount of instability building
ahead of the trough Thursday. Good veering in the forecast
soundings Thursday afternoon into the evening with sickle-shape
hodographs by 00z Friday per BUFR soundings at DSM to MCW. All
modes of severe weather look possible and the Slight Risk has a
good potential for an upgrade during future forecast updates.
Thus, Thursday is shaping up to be one of the better widespread
severe potentials that central Iowa has seen this convective
season.

Friday through Monday...leaned toward a drier forecast during this
time frame with the ECMWF keeping the surface high pressure in
control of the weather pattern.

&&

.AVIATION.../For the 00Z TAFS through 00Z Wednesday evening/
Issued at 651 PM CDT Tue Jul 5 2016

VFR conditions are expected through the TAF period with the
exception of periods late this evening and overnight as showers
and thunderstorms progress south and east through primarily
northern Iowa. Isolated storms may persist across southeast
portions of Iowa into the day tomorrow.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for Adair-Adams-
Audubon-Cass-Clarke-Dallas-Decatur-Guthrie-Madison-Polk-Ringgold-
Taylor-Union-Warren.

&&

SHORT TERM...Beerends
LONG TERM...Podrazik
AVIATION...Skow
Hazardous weather outlook, Jul 5, 8:20 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
820 PM CDT TUE JUL 5 2016

IAZ004>007-015>017-025>028-070130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-
820 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...WITH A MODERATE RISK OF SEVERE
WEATHER. DAMAGING WINDS ARE THE MAIN SEVERE THREAT...WITH LARGE
HAIL AND HEAVY RAIN A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS CHANCES STAY IN THE FORECAST THROUGH MIDWEEK...MAINLY
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. SOME OF THESE STORMS MAY
BE SEVERE WITH LARGE HAIL...DAMAGING WIND AND LOCALLY HEAVY RAIN.

OTHER THUNDERSTORM CHANCES ARE ALSO IN THE FORECAST SATURDAY NIGHT
AND AROUND MONDAY OR TUESDAY. THE SEVERE WEATHER POTENTIAL FROM
THE WEEKEND INTO EARLY NEXT WEEK WILL BE BETTER DEFINED IN THE
COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SEVERAL TIMES FROM THIS EVENING
THROUGH THURSDAY NIGHT.

IAZ023-024-033>039-044>050-057>062-075-070130-
POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-
BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-MAHASKA-
820 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT...WITH AN ENHANCED THREAT OF
SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE
THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS CHANCES STAY IN THE FORECAST THROUGH MIDWEEK...MAINLY
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. SOME OF THESE STORMS MAY
BE SEVERE WITH LARGE HAIL...DAMAGING WIND AND LOCALLY HEAVY RAIN.

OTHER THUNDERSTORM CHANCES ARE ALSO IN THE FORECAST SATURDAY NIGHT
AND AROUND MONDAY OR TUESDAY. THE SEVERE WEATHER POTENTIAL FROM
THE WEEKEND INTO EARLY NEXT WEEK WILL BE BETTER DEFINED IN THE
COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SEVERAL TIMES FROM THIS EVENING
THROUGH THURSDAY NIGHT.

IAZ070>074-081>086-092>097-070130-
CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
820 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THUNDERSTORMS THAT
ARE POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT HOURS. LARGE
HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREAT. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS CHANCES STAY IN THE FORECAST THROUGH MIDWEEK...MAINLY
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. SOME OF THESE STORMS MAY
BE SEVERE WITH LARGE HAIL...DAMAGING WIND AND LOCALLY HEAVY RAIN.

OTHER THUNDERSTORM CHANCES ARE ALSO IN THE FORECAST SATURDAY NIGHT
AND AROUND MONDAY OR TUESDAY. THE SEVERE WEATHER POTENTIAL FROM
THE WEEKEND INTO EARLY NEXT WEEK WILL BE BETTER DEFINED IN THE
COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SEVERAL TIMES FROM TONIGHT THROUGH
THURSDAY NIGHT.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 10:24 PM CDTSevere Thunderstorm WarningDMXCrawford51 min
Jul 5, 11:32 PM CDTSevere Thunderstorm WarningDMXBoone, Calhoun, Carroll, Greene, Webster58 min
Jul 6, 12:14 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Hamilton, Hardin, Polk and 2 more46 min
Jul 6, 12:49 AM CDTSevere Thunderstorm WarningDMXDallas, Guthrie41 min
Jul 6, 1:24 AM CDTSpecial Weather StatementDMXBlack Hawk, Grundy, Marshall, Tama51 min
Jul 6, 2:03 AM CDTSpecial Weather StatementDMXPoweshiek42 min
Jul 6, 8:25 AM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello50 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.